# SDR ASOA20150107004

- Difficulty date: January 7, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N27200
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500956
- Aircraft time: 24,730 hours, 14,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  THE CREW REPORTED THE EMERGENCY EXIT LIGHT AT SERVICE DOOR AND BULKHEAD AT 3CD WERE FOUND TO BE INOPERATIVE.  INSPECTED  AND RESEATED THE BATTERY IN THE POWER SUPPLY, OPS TESTED WITH NO DEFECTS, AND THE AIRCRATF WAS APPROVED FOR RETURN TO SERVICE.
